MathSciNet Relay Station
MathSciNet bibliographic data
MR2608464 (2011c:65256) 65N30 (65N15)
Deckelnick, Klaus; Dziuk, Gerhard; Elliott, Charles M.; Heine, Claus-Justus An $h$-narrow band finite-element method for elliptic equations on implicit surfaces. IMA J. Numer. Anal. 30 (2010), no. 2, 351–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement